Hi. I just came across this post. I too have been taking Lortab everyday for the past 2 years. It's weird...I know I don't need them all the time, but my brain tells me it's the only thing that works. I take up to 8 a day. Is going cold turkey the best way to stop? With some meds, doctors say it's best to taper meds so your body will adjust.
I would say ct is the best way..I am a stuburn person when it comes to drug addiction, if ya know what i mean, Im not a patient person, when i want off i dont screw around I go into a state of abstinence. I absolutely do not have the will power to tapper..I have to totally be away from it and have it no longer exsist in my house to quit. Right now im on a week cold turkey from methadone I'm feeling somewhat relief. If i were to taper it would probbly take me a year rather than 4-6 weeks. That is a long time of wasting great moments that are going to come in life when clean.
I read your words and thought I was reading about myself..I am addicted
to methamphetamine..I know most people think of that and they think
crazy, wild, corrupt...I am a mother of two and all it has done for me in the past is help me get through my day, I am a single mom, work etc..
I am now addicted and know I must stop. I am scared to death to think of
not doing it, not having it..It makes me normal. Without it I am not even able
to function and I need help desperately! Just wanted you to know your not alone! Palmak
Palmak, there are alot of us here. May have a different DOC but we all think alike, makes me normal, scared to be without, not able to function and need help. There are alot of people here that can help you, they have helped me so much. Maybe open new thread just for you and share some of your story and how this board can help ?
yo jasmin.. you haven't replied to buzzkill dale for a while now? .. are you ok? many of you probably don't remember me but i found this forum about 3 years ago and it really helped me alot. the only reason why im back is just out of curiousity and it was on my favorites. I quit cold turkey from an addiction to lortabs 7.5, 10's whatever i could get my hands on for over 2 and a half years.. then when i couldn't find any lt's, i would take tylenol 3's, as much as 8 a day just to stop the withdrawls from the lt's, which is very unhealthy to feed that much acetaminophen/tylenol to your body. Then i finally ran out after 2.5 years and just cold turkey'd it. it was hard but i think after 2 weeks.. the physical pain was gone but the mental battles still lingered. Dont let your demons get to you and know that you all are stronger then these pills. you're gonna have to stop using sometime.. the sooner.. the better.. so might as well start off the new year with a new start and leave 2005 behind. -coLd turKeY
Jasmine - you haven't posted in over a week. Did you give up for now on your attempts to back off the Oxy? I hope that you'll visit this thread again and read the posts that are here. I also wish you success.
Jas - coming off of that much OxyCodone is very hard and actually dangerous. I'd highly recommend having a doctor involved.
Jas - if you do decide to tackle this on your own my best advice from experience is definitely absolutely taper down the dosage over about 2 weeks or more. That will be very hard to do! You won't feel like you want to feel. You will actually go through withdrawals as you taper down - but much much milder than what you would feel if you go cold turkey though. Cold turkey from that much Oxy is extreme. I would rather set my legs on fire. Seriously, if you want my 0.02 on tapering off and quitting - which takes iron willpower - i'll tell you what i've done in the past that worked for me and how I felt when I did it. Just remember - i'm not a doctor! And that's me - you may not feel the same as I did. I was doing about 200 to 400 mg a day of "peeled and crushed" Oxy and tapered off and quit.
Hi Jasmine - Where are you? I'm worried about you as I know a lot of others on here are as well! I hope that you will post soon and let us know how you are. Even if you have completely relapsed from wanting to quit etc... No one here will judge you whether you are using, thinking about using, thinking about quitting, etc... we are here no matter what! So please post. I hope you are doing okay.
palmak,just to let you know a lot of meth addicts actually have undiagnosed adhd and when they use meth it levels out the brain to normal function.have you tried any adhd drugs to see if it helps you.a friend of mine was on meth and a dr put him on dexadrine and he does not use meth anymore and is normal in every way.just a thought-spark
I have been using perkocet 10/325 for the past 3 to 4 months this time for hiv joint pain, last year did the same thing. I get off for a few months and then get back on. I stopped using last wednesday and thursday I was in bed all day with the diaria. Had awful stomach pain from the pepto and imonium ad for the next few days. Yesterday after 72 hours with no pills, I took a 10 and it put me asleap, I thougt it would retrun my stomach back to normal, I then took 5 12 hours later and 5 12 hours after that. I am sorta feeling ok again. I think I am over the hard part. I was taking about 50 to 60 mg perkocet a day. Now I have to learn to stay off the friggin things. They just bring you down. I can deal with the pain, I just need to stop using my diagnocis as an excuse.